# SDR AALA20141117003

- Difficulty date: November 6, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 109,372 hours, 18,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G5 MID GALLEY LT AFT WALL EMER LIGHT INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM 33-60-98.  SYS CHECKED GOOD.
